# SDR DL72L991932

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65583855
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FUSE SKIN AT APPROX BS 947 ON THE LT AT S18A AND CUTOUT.  REPAIRED PER ERA 333475-14, REV C.
